# SDR ACO2004F00000

- Difficulty date: May 27, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N540CB
- Make and model: Beech 300BEECH
- Aircraft serial: FA135
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: P1010
- Condition: Making Metal
- Location: Engine
- Part time: 12 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED ON FINAL.  ENGINE WAS CHECKED AND FILTER HAD METAL IN IT.  UPON FURTHER INSPECTION, BYPASS FILTER SCREEN APPEARED DAMAGED.  AFTER CLOSURE INSPECTION, BYPASS FILTER SCREEN SEAM DETACHED.  THIS WOULD ALLOW OIL TO FLOW UNFILTERED.  ENGINE WAS REMOVED FOR MIO INSPECTION.
